Alert archive / Kentucky / Flash Flood Warnings in 2013

Flash Flood Warning 12, NWS Louisville, KY

July 1, 2013Grayson County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 1, 2013, 4:34 AM CDT for Grayson County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2013, 4:34 AM CDT (09:34 UTC)
Expired
Jul 1, 2013, 8:30 AM CDT
In force
4 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Grayson County, KY

The radar

The Louisville radar (KLVX), 60 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
478 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1350 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WGUS53 KLMK 010934
FFWLMK
KYC085-011330-
/O.NEW.KLMK.FF.W.0012.130701T0934Z-130701T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 AM CDT MON JUL 1 2013

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 830 AM CDT

* AT 426 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAINFALL AND LIGHTNING ACROSS EASTERN GRAYSON COUNTY. 
MORE THUNDERSTORM DEVELOPMENT IS OCCURING TO THE SOUTH ACROSS 
EDMONSON COUNTY WHICH WILL FURTHER AGGRAVATE THE FLOODING EVENT.

* LOCATIONS IMPACTED INCLUDE...LEITCHFIELD...

  IN ADDITION...WEST CLIFTY...TAR HILL AND SPURRIER ARE INCLUDED IN
  THIS FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  LOW WATER CROSSING OVERFLOWS ONTO HORNTOWN ROAD AND ROCK CREEK
  ROAD.
  SPRING FORK CREEK OUT OF BANKS AND LOW WATER CROSSING ON SADLER
  LANE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. 
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. 

DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE 
ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY 
VEHICLES AWAY.

&&

LAT...LON 3756 8636 3759 8635 3757 8620 3756 8619
      3757 8617 3756 8611 3748 8605 3746 8606
      3742 8603 3739 8604 3738 8607 3734 8608
      3735 8610 3734 8611 3733 8635 3758 8642

$$

JDG/GLS
2 follow-up statements
813 
WGUS73 KLMK 011220
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 AM CDT MON JUL 1 2013

KYC085-011330-
/O.CON.KLMK.FF.W.0012.000000T0000Z-130701T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON KY-
720 AM CDT MON JUL 1 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
EASTERN GRAYSON COUNTY...

AT 716 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF MODERATE TO HEAVY RAINFALL MOVING ACROSS EASTERN GRAYSON 
COUNTY.

* LOCATIONS IMPACTED INCLUDE...
  LEITCHFIELD...

  IN ADDITION...WEST CLIFTY...TAR HILL AND SPURRIER ARE INCLUDED IN
  THIS FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  LOW WATER CROSSING OVERFLOWS ONTO HORNTOWN ROAD AND ROCK CREEK
  ROAD.
  SPRING FORK CREEK OUT OF BANKS AND LOW WATER CROSSING ON SADLER
  LANE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3756 8636 3759 8635 3757 8620 3756 8619
      3757 8617 3756 8611 3748 8605 3746 8606
      3742 8603 3739 8604 3738 8607 3734 8608
      3735 8610 3734 8611 3733 8635 3758 8642

$$

MJ
947 
WGUS73 KLMK 011327
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
827 AM CDT MON JUL 1 2013

KYC085-011336-
/O.EXP.KLMK.FF.W.0012.000000T0000Z-130701T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON KY-
827 AM CDT MON JUL 1 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 AM CDT FOR EASTERN
GRAYSON COUNTY...

AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
LIGHT TO MODERATE RAIN CONTINUING ACROSS EASTERN GRAYSON COUNTY.  
THE THREAT OF HEAVY RAIN HAS ENDED ACROSS THE AREA AND NO ADDITIONAL 
FLOODING IS ANTICIPATED AT THIS TIME.  HOWEVER...AREA CREEKS AND 
STREAMS WILL CONTINUE TO RUN HIGH FOR THE NEXT SEVERAL HOURS.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3756 8636 3759 8635 3757 8620 3756 8619
      3757 8617 3756 8611 3748 8605 3746 8606
      3742 8603 3739 8604 3738 8607 3734 8608
      3735 8610 3734 8611 3733 8635 3758 8642

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 2:02 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jul 1, 2:02 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 AM EDT MON JUL 01 2013

.SHORT TERM (Today through Tuesday)...
Issued at 300 AM EDT Mon Jul 1 2013

The upper-level low is currently spinning across western Kentucky.
Expect it to shift northwest and be positioned over the St. Louis
region by Tuesday afternoon. At the surface an inverted trough
continues to stretch northeastward from the lower Mississippi Valley
right into the Ohio Valley, and will shift slightly west as the
upper low approaches St. Louis.

Given the current position of the low, familiarity with what
happened last night north of the forecast area, and model
projections of a few vort maxes rounding this upper low, believe
this is how today will pan out. One vort max is on it's way to our
area this morning from the south. Expect showers and some scattered
thunderstorms to develop across the area before dawn (already
evident across southern Kentucky). This will move northward, get
caught up in the deformation axis across our northwest, and move
counterclockwise west of the CWA. The southern and eastern CWA
should experience a lull about mid morning into the afternoon hours.
Then, our next vort max will enter the forecast area from the
south-southwest, which will trigger new development from roughly the
I-65 corridor and points east. Overall, expecting better shower and
thunderstorm coverage today.

The better shear with the vort max this afternoon will support
multicell convection. The limiting factor is instability. Some
breaks in the cloud cover would increase buoyancy, which would aid
in slightly stronger downdrafts than we have experienced lately.
However, still expecting primarily sub-severe convection, with
localized heavy rainfall being the main threat. Keep in mind, with
all the rainfall we have had lately, 45-50 mph winds can easily blow
over weakly rooted trees.

Once the second vort max moves through this afternoon and evening,
should see a fairly good decrease in activity overnight with lack of
synoptic-scale forcing, and latest mesoscale models agree. That lull
could carry into Tuesday as well, with less coverage of showers and
thunderstorms. Best precip areas Tuesday seem to be across our
northwest (northern side of the inverted surface trough) and higher
terrain in the southeast (southern side of the inverted surface
trough). Will keep scattered chances going, as Tuesday afternoon
convection will likely be diurnally driven and not sure how outflow
boundaries will play into cell propagation/new development for the
center of the CWA.

High temperatures will struggle to break out of the middle 70s
across our northwest counties today, in the vicinity of the upper
low and associated cloud cover. Areas further southeast should reach
the upper 70s and lower 80s. Temperatures will drop back into the
lower 60s tonight, with highs Tuesday a couple degrees warmer than
today.

.LONG TERM (Tuesday Night through Sunday)...
Issued at 255 AM EDT Mon Jul 1 2013

Well...The approaching trof will retrograde to the NW, while an
amplifying Bermuda High pushes westward changing the cool and
unsettled wx regime (under the upper low) to more of a typical
summertime heat and humidity returning to the region, especially by
the weekend.

Tue Night thru Thu Am...

Upper low moves from the Show Me State to the Badger State thru the
period. Kept the theme of higher POPS during the afternoon and
evening with increasing diurnal heating. Temps will continue to
below normal in the low to mid 80s on Wed with lows in the low to
mid 60s. Increased POPS in the Ern CWA and lowered them in wrn CWA.

Thu PM-Sun

Significant airmass change with Bermuda High moving westward. The
00z GFS is significantly further westward with with the ridge center
axis at end of period over the Palmetto State.  If this in fact
happens the pcpn fields will shift into the Lower MS Valley for the
deep extended POPS/WX.

The 4th of July best chc of pcpn will be east of I 65 with high chc
POPS.  For outdoor events, will not be an all day rain.

Swly flow bringing GLFMEX moisture nwd in earnest, especially on Fri
and Sat. PWATs will climb from 1.1 inches on Thu 18z to 2 inches
late Thu night. This sultry airmass with continuous GLFMEX fetch
will bring sct tsra/shra, especially during aftn/evening.
Tropical downpours will occur and bring localized flooding problems
with only 15kts of mid level flow.

Temps will increase a couple of degrees, but model soundings are so
moist that no more than upper 80s/near 90 will be realized.  Lows
will increase 5 degrees or so with this moist airmass and increasing
dew points.  Dew points will once again rise to around 70 Fri-Sun.

&&

.AVIATION (06Z TAF Update)...
Issued at 135 AM EDT Mon Jul 1 2013

Moisture advecting into southern Kentucky ahead of a vort max will
keep VCSH going for BWG. Elsewhere, not much is going on, but some
recent models are keying in on this approaching vort max from the
south, which could spark showers with perhaps scattered thunder near
SDF and LEX before or near dawn. Will add VCSH, and monitor for
coverage as the morning progresses. Expect there to be a lull in
convection around mid morning into the afternoon hours, until our
next vort max approaches for the afternoon and evening hours. Will
include VCSH for this activity, then back off later in the evening
as the vort should push activity out of the area with a fairly quiet
Monday night expected.

Otherwise, not sold on cigs dropping to MVFR early this morning, but
visibility could slip a bit. Will account for the visibility with
6SM BR for now. Winds, outside of any nearby convection, will be
rather light through the period. If anything, winds will favor
northeasterly today with an inverted trough just south of the
terminals.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......MJP
Long Term........JDG
Aviation.........MJP
Hazardous weather outlook, Jul 1, 2:41 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 AM EDT MON JUL 1 2013

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-020745-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
341 AM EDT MON JUL 1 2013 /241 AM CDT MON JUL 1 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

AN UPPER LEVEL TROUGH REMAINS OVER THE OHIO VALLEY KEEPING
UNSETTLED AND COOL CONDITIONS IN THE REGION. THUNDERSTORMS WILL
CONTINUE INTO THIS EVENING. THESE STORMS WILL BE SLOW MOVING
WHICH WILL CAUSE LOCALIZED HEAVY RAINFALL. ADDITIONALLY...SOME
ISOLATED STORMS COULD CONTAIN 45 MPH WINDS AND FROM PEA TO PENNY
SIZE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN UPPER LEVEL TROUGH WILL REMAIN NEAR THE REGION THROUGH
WEDNESDAY NIGHT KEEPING UNSETTLED CONDITIONS IN THE AREA.
THUNDERSTORMS WILL BE POSSIBLE THROUGH WEDNESDAY...MAINLY DURING
THE AFTERNOON AND EARLY EVENING HOURS EACH DAY. SOME ISOLATED
STORMS ON TUESDAY AND WEDNESDAY COULD CONTAIN LOCALLY HEAVY RAIN
AND DANGEROUS LIGHTNING.

BY THURSDAY...THE UPPER TROUGH WILL WEAKEN AND MOVE WESTWARD
WHILE A HIGH OFF VIRGINIA BECOMES OUR WEATHER MAKER. THIS LARGE
SYSTEM WILL TRANSPORT WARM AND MOIST GULF OF MEXICO AIR
NORTHWARD...BRINGING AFTERNOON AND EVENING THUNDERSTORMS FROM THE
4TH OF JULY THROUGH THE WEEKEND. THESE STORMS WILL CONTAIN VERY
HEAVY RAINFALL AND DANGEROUS LIGHTNING. LOCALIZED FLOODING WILL BE
POSSIBLE...ESPECIALLY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

JDG/GLS

In the hours before

Special weather statement, Jul 1, 3:06 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 AM CDT MON JUL 1 2013

KYZ026-027-061-062-070>072-074-010905-
BARREN KY-BUTLER KY-EDMONSON KY-GRAYSON KY-LOGAN KY-OHIO KY-SIMPSON
KY-WARREN KY-
306 AM CDT MON JUL 1 2013

...STRONG THUNDERSTORM WITH HEAVY RAIN ACROSS BOWLING GREEN AREA...

AT 301 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PLUM SPRINGS...AND MOVING NORTH AT 5 MPH.

OCCASIONAL LIGHTNING...AND HEAVY RAIN REDUCING VISIBILITIES...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  THREE SPRINGS...
  PLUM SPRINGS...
  MOUNT VICTOR...
  MORGANTOWN...
  MEMPHIS JUNCTION...
  BRISTOW...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
20 AND 43.

THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN.
STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3746 8671 3749 8614 3735 8613 3733 8616
      3730 8613 3691 8610 3691 8614 3693 8615
      3691 8615 3691 8617 3694 8617 3692 8619
      3694 8620 3691 8621 3689 8626 3683 8667
TIME...MOT...LOC 0804Z 202DEG 4KT 3701 8638

JDG
Special weather statement, Jul 1, 4:00 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 AM CDT MON JUL 1 2013

KYZ026-027-061-062-071-011000-
BUTLER KY-EDMONSON KY-GRAYSON KY-OHIO KY-WARREN KY-
400 AM CDT MON JUL 1 2013

...STRONG THUNDERSTORM WITH HEAVY RAIN...AND DANGEROUS LIGHTNING
ACROSS BOWLING GREEN...

AT 358 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORM FROM BOWLING GREEN TO NEAR
BROWNSVILLE...AND MOVING NORTH AT 10 MPH. THESE STORMS WERE ALSO
REDEVELOPING BACK TO THE SOUTH.

FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN REDUCING
VISIBILITIES...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  THREE SPRINGS...
  PLUM SPRINGS...
  LEITCHFIELD...
  WINDYVILLE...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
20 AND 30.

THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS. A FLASH FLOOD WARNING IS IN EFFECT FOR
WARREN COUNTY.

&&

LAT...LON 3695 8665 3749 8666 3748 8605 3747 8606
      3745 8605 3733 8611 3734 8616 3730 8612
      3691 8630 3689 8662
TIME...MOT...LOC 0859Z 180DEG 8KT 3715 8633

JDG/GLS
Local storm report, Jul 1, 4:24 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
524 AM EDT MON JUL 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     FLASH FLOOD      4 ENE PLUM SPRINGS      37.04N  86.32W
07/01/2013                   WARREN             KY   TRAINED SPOTTER

            6 TO 7 INCHES OF WATER OVER LOUISVILLE ROAD... AND
            CONTINUES TO RISE

&&

EVENT NUMBER LMK1300319

MJP

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 3:06 AM CDTSpecial Weather StatementLMKButler, Edmonson, Grayson, Warren59 min
Jul 1, 3:44 AM CDTFlash Flood WarningLMKWarren4 hr
Jul 1, 4:00 AM CDTSpecial Weather StatementLMKEdmonson, Grayson, Warren60 min
Jul 1, 4:49 AM CDTSpecial Weather StatementLMKHardin46 min
Jul 1, 5:07 AM CDTSpecial Weather StatementLMKLogan43 min
Jul 1, 5:46 AM CDTSpecial Weather StatementLMKLogan44 min
Jul 1, 6:39 AM CDTAreal Flood AdvisoryLMKEdmonson2 hr
Jul 1, 7:25 AM CDTAreal Flood AdvisoryLMKHardin, Hart, Larue, Meade3 hr
Jul 1, 7:34 AM CDTAreal Flood AdvisoryLMKSimpson3 hr
Jul 1, 8:19 AM CDTFlash Flood WarningLMKGreen, Hart, Larue3 hr
Jul 1, 11:19 AM CDTSpecial Weather StatementLMKClark46 min
Jul 1, 11:20 AM CDTSpecial Weather StatementLMKScott45 min
Jul 1, 12:11 PM CDTSpecial Weather StatementLMKBourbon, Clark, Harrison, Nicholas, Scott59 min
Jul 1, 12:53 PM CDTSpecial Weather StatementLMKAllen, Simpson, Warren47 min
Jul 1, 1:48 PM CDTSpecial Weather StatementLMKLogan27 min
Jul 1, 2:15 PM CDTSpecial Weather StatementLMKAllen, Barren, Monroe45 min
Jul 1, 2:53 PM CDTSpecial Weather StatementLMKGreen27 min
Jul 1, 2:59 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe31 min
Jul 1, 3:19 PM CDTSpecial Weather StatementLMKGarrard31 min
Jul 1, 3:34 PM CDTSpecial Weather StatementLMKBoyle, Mercer31 min
Jul 1, 3:40 PM CDTSpecial Weather StatementLMKAllen, Warren30 min
Jul 1, 3:54 PM CDTFlash Flood WarningLMKGreen3 hr
Jul 1, 4:21 PM CDTSpecial Weather StatementLMKCasey, Taylor29 min
Jul 1, 4:24 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Marion, Taylor31 min
Jul 1, 4:49 PM CDTSpecial Weather StatementLMKMadison31 min
Jul 1, 5:02 PM CDTSpecial Weather StatementLMKBoyle28 min
Jul 1, 5:46 PM CDTSpecial Weather StatementLMKGarrard, Jessamine, Madison44 min
Jul 1, 5:55 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer30 min
Jul 1, 6:28 PM CDTAreal Flood AdvisoryLMKJefferson3 hr
Jul 1, 6:31 PM CDTAreal Flood AdvisoryLMKBoyle3 hr
Jul 1, 6:34 PM CDTSpecial Weather StatementLMKFayette, Jessamine61 min
Jul 1, 6:48 PM CDTAreal Flood AdvisoryLMKFayette3 hr
Jul 1, 6:56 PM CDTAreal Flood AdvisoryLMKHarrison3 hr

Nearby

Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.